# SDR 7AJA20130729005

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N3221M
- Make and model: Beech C90A
- Aircraft serial: LJ1621
- Aircraft time: 5,540 hours, 7,622 cycles
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Failed
- Location: Power Pack
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  PILOT ATTEMPTED TO LOWER MLG AND DISCOVERED IT WOULD NOT FUNCTION, PERFORMED AN EMERGENCY GEAR EXTENSION AND LANDED.  FOUND A FLAT OR DEAD SPOT IN THE MLG POWER PACK MOTOR. MOTOR REPLACED AND SYSTEM FUNCTION CHECKED GOOD.
